i had just started taking ortho try cyclen i just finished the first pack, my doctor recommended this pill for irregular periods, i randomly stopped getting my period 9 months ago, I have previously taken accutane and my skin was flawless until about a couple months ago i got really bad inflammed acne on my forhead, once i started the birthcontrol however my skin has broken out everywhere i dont even want to leave the house! im hoping it will get better everyone keeps telling me to wait it out but besides the acne I have gained weight and im always depressed , is this normal??
Acne is a common side effect of the pill ... however, if you are experiencing any sort of mood changes or depression please see your doctor as soon as possible.
i also had the same exact problem! when i started taking this brand of birth control pills i began to break out really bad and i mean REALLY BAD. to start off with i always battled acne as a teenager but when i began this birth control my acne just got horrible, red, really painful pimples. And just like you, i thought it would eventually go away (and i continued with it for months) but it didn't so my ob/gyn prescribed Tri-nessa(which a side effect is clear skin) and it has helped significantly with my acne and good with regulating my periods. i suggest you bring this up with your DR. and btw i'm 19 yrs old. Hope this helped!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen - when I first started my period about 4 years ago the first birth contol my doctor
Posted 8 Dec 2009 • 2 answers
Posted 12 Dec 2009 • 1 answer
Posted 6 Jun 2015 • 2 answers
Posted 21 Feb 2016 • 0 answers
Ortho Tri-Cyclen - I have only been taking my blue active pills for about three Months . When do my?
Posted 14 Sep 2016 • 0 answers